DOCUMENTA MATHEMATICA, Vol. 2 (1997), 61-113

Christian Leis

Hopf-Bifurcation in Systems with Spherical Symmetry Part I : Invariant Tori

A Hopf-bifurcation scenario with symmetries is studied. Here, apart from the well known branches of periodic solutions, other bifurcation phenomena have to occur as it is shown in the second part of the paper using topological arguments. In this first part of the paper we prove analytically that invariant tori with quasiperiodic motion bifurcate. The main methods used are orbit space reduction and singular perturbation theory.

1991 Mathematics Subject Classification:

--> This manuscript contains graphics,
--> hence the dvi files might be incomplete.
Full text: dvi.gz 91 k, dvi 264 k, ps.gz 186 k, pdf 359 k